| Model Number |
02.12.E0210FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
09/12/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 september 2024.Lot 2339608: (b)(4) items manufactured and released on 23-oct-2023.Expiration date: 2028-10-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.
Event or Problem Description
Revision due to knee infection and the pathogen is unknown.At about 7 months post primary the surgeon performed a washout and revised the liner.The surgery was completed successfully.